Duality theorems for K-convex functions

B. Sunita Mishra, Jyotiranjan Nayak

Abstract


In this paper we have considered K-convex functions which are generalized   convex functions and established the weak duality theorem, the strong duality theorem and the converse duality theorem for a pair of symmetric dual nonlinear programming problems.

Full Text: PDF

How to Cite this Article:

B. Sunita Mishra, Jyotiranjan Nayak, Duality theorems for K-convex functions, Journal of Mathematical and Computational Science, Vol 3, No 5 (2013), 1295-1305

Copyright © 2013 B. Sunita Mishra, Jyotiranjan Nayak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS